Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representation theory of Jordan superalgebras I


Authors: Consuelo Martínez and Efim Zelmanov
Journal: Trans. Amer. Math. Soc. 362 (2010), 815-846
MSC (2000): Primary 17C70; Secondary 17C55, 17B10, 17B60
Published electronically: September 18, 2009
MathSciNet review: 2551507
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We complete the classification of irreducible bimodules over simple finite dimensional Jordan superalgebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17C70, 17C55, 17B10, 17B60

Retrieve articles in all journals with MSC (2000): 17C70, 17C55, 17B10, 17B60


Additional Information

Consuelo Martínez
Affiliation: Departamento de Matemáticas, Universidad de Oviedo, C/ Calvo Sotelo, s/n, 33007 Oviedo, Spain
Email: cmartinez@uniovi.es

Efim Zelmanov
Affiliation: Department of Mathematics, University of California at San Diego, 9500 Gilman Drive, La Jolla, California 92093-0112
Email: ezelmano@maths.ucsd.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04883-1
PII: S 0002-9947(09)04883-1
Keywords: Jordan superalgebra, Jordan bimodule
Received by editor(s): December 19, 2007
Published electronically: September 18, 2009
Additional Notes: The first author was partially supported by MTM 2007-67884-C04-01 and FICYT IB-05-186.
The second author was partially supported by the NSF grants FRG DMS-0455906 and DMS-0500568.
Article copyright: © Copyright 2009 American Mathematical Society